# SDR AALA202511044780

- Difficulty date: October 30, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 33,050 hours, 4,003 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR INOPERATIVE AT NUMBER 4 LAVATORY AT DOOR 2.   ACCOMPLISHED SMOKE DETECTOR OPERATIONAL TEST, NO FAULT FOUND. PER AMM 26-13-01.
